# SDR DALA14027559016

- Difficulty date: April 29, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 52,107 hours, 40,768 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT STALLED AT ALTITUDE. PRIMARY AIRSPEED INDICATOR STAYED AT 260 KTS.  STANDBY AIRSPEED WAS DECREASING.  POWER WAS UP TO CRUISE.  MAINTENANCE PERFORMED TEST ON PITOT AND STATIC SYS AND ON PITOT TEMPERATURE.  NO PROBLEMS NOTED.  MAINTENANCE ALSO INSPECTED MOISTURE TRAPS WITH NO WATER FOUND.
